# SDR C2XA08ON152

- Difficulty date: July 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 8,821 hours, 4,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLT 0110 - ELP - FLIGHT CREW REPORTED LOST E1 OIL QTY DROPPED TO 2 QTS, OIL TEMP WENT INTO THE RED ON CLIMB, E1 SHUTDOWN ON ITS OWN.  FLIGHT CREW DECLARED EMERGENCY AND LANDED IN ELP WITHOUT INCIDENT, WHERE MX PERSONNEL IS CURRENTLY CHANGING E1.  MX PERSONNEL COMPLETED ENGINE 1 R/R OPERATIONALLY CHECKED SATISFACTORY AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.  (A)
